Product Details Diphenhydramine HCI. 25 mg; antihistamine. Dye free. Relief of: sneezing, runny nose, itchy, watery eyes, itchy throat. 24 softgels (liquid-filled capsules). Compare to Benadryl dye-free allergy active ingredient (This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Benadryl dye-free allergy.). 100% money back guarantee. All Leader brand products have a 100% money back guarantee. Return to place of purchase if not satisfied. www.myleader.com. Questions or comments? 1-888-577-8033 Monday-Friday 8am-4pm EST. Product of UAE. Packaged and quality assured in the USA.
Indications In Each Softgel Uses: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:: runny nose; itchy, water eyes; sneezing; itching of the nose or throat. Temporarily relieves these symptoms due to the common cold:: runny nose; sneezing.
Directions In Each Softgel Directions: Take every 4 to 6 hours, or as directed by a doctor. Do not take more than 6 doses in 24 hours. Read and keep outer package for complete warnings and product information. Adults and children 12 years and older: 1 t 2 softgels. Children 6 to Under 12 Years: 1 softgel. Children Under 6 Years: do not use.
Ingredients In Each Softgel Active Ingredients: Diphenhydramine HCI (25 mg), Antihistamine. Inactive Ingredients: Edible White Ink, Gelatin, Glycerin, Isopropyl Alcohol, Medium Chain Triglycerides, Polyethylene Glycol, Providone, Purified Water, Sorbitol Sorbitan Solution.